Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 21, Number 1

All articles in this issue are freely accessible.

Upper and lower bounds for the solution of a melting problem
Bruno A. Boley.
Quart. Appl. Math. 21 (1963), 1-11
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 147124
On the eigenfunctions corresponding to the bandpass kernel, in the case of degeneracy
J. A. Morrison.
Quart. Appl. Math. 21 (1963), 13-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 145306
Nonlinear theories for thin shells
J. Lyell Sanders Jr..
Quart. Appl. Math. 21 (1963), 21-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 147023
The $Ateb(h)$-functions and their properties
R. M. Rosenberg.
Quart. Appl. Math. 21 (1963), 37-47
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 143948
On the nonlinear theory of elastic shells under the Kirchhoff hypothesis
P. M. Naghdi and R. P. Nordgren.
Quart. Appl. Math. 21 (1963), 49-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 145743
Steady flow of a slightly viscoelastic fluid between rotating spheres
William E. Langlois.
Quart. Appl. Math. 21 (1963), 61-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 145816
A note on extrapolation procedures for solving linear systems
Thomas A. Oliphant.
Quart. Appl. Math. 21 (1963), 72-75
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 144456
An unsteady problem in magnetohydrodynamics
Stephen Childress.
Quart. Appl. Math. 21 (1963), 76-78
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99960

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website